# SDR UPS01537034

- Difficulty date: October 12, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT SMOKE IN COCKPIT L-PACK OFF AND L-PACK TEMP EICAS MSGS. LEFT PACK DEFERRED.
